# SDR A6WA202407278781

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 42,506 hours, 41,954 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Part time: 39,967 hours, 38,649 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR LEVER TO THE DOWN POSITION, RECEIVED GEAR DISAGREE MASTER WARNING, MAIN GEARS NOT LOCKED IN POSITION. PULLED EMERGENCY EXTENSION TO CW QRH, ALL GEAR DOWN AND LOCKED.  AIRCRAFT REMOVED FROM SERVICE. 6028 - RECEIVED HYD 3 LO PRESS CAUTION MSG. CW QRH AND OBSERVED HYD  SYNOPTIC PAGE SHOWED 0% QTY AND OBSERVED LO PRESSURE. ON THE GROUND  RECEIVED HYD 3 HI TEMP CAUTION AND FLUID PUDDLE UNDER LH WING WING ROOT.  R/R HYD PUMP 3A AND PERFORMED FLUSH DRAIN AND FILL IAW AMM 29-12-03, AWAC SUP 06-031D, 08-037F LEAK AND OPS CHECK GOOD.
